Chromosomal localization of autosomal mutations in drosophila nasuta nasuta and drosophila nasuta albomicans

Ashadevi, J. S. and Ramesh, S. R. and Kalisch, W. E. (2005) Chromosomal localization of autosomal mutations in drosophila nasuta nasuta and drosophila nasuta albomicans. Journal of Genetics, 84 (1). pp. 73-76. ISSN 0973-7731

[img] Text (Full Text)
Chromosomal localization of autosomal mutations.pdf - Published Version
Restricted to Registered users only

Download (193kB) | Request a copy
Official URL: https://doi.org/10.1007/BF02715893
Item Type: Article
Subjects: B Life Science > Zoology
Divisions: Department of > Zoology
Depositing User: manjula User
Date Deposited: 06 Sep 2019 10:57
Last Modified: 06 Sep 2019 10:57
URI: http://eprints.uni-mysore.ac.in/id/eprint/7699

Actions (login required)

View Item View Item